ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-5 of 5 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Core Percolation on Complex Networks 期刊论文
PHYSICAL REVIEW LETTERS, 2012, 卷号: 109, 期号: 20, 页码: 205703
Authors:  Liu, YY;  Csoka, E;  Zhou, HJ;  Posfai, M;  Liu, YY (reprint author), Northeastern Univ, Ctr Complex Network Res, Boston, MA 02115 USA.
Adobe PDF(882Kb)  |  Favorite  |  View/Download:132/22  |  Submit date:2014/04/25
Vertex-cover Problem  Scale-free Networks  Random Graphs  Explosive Percolation  Statistical-mechanics  Dynamics  Model  
Approaching the ground states of the random maximum two-satisfiability problem by a greedy single-spin flipping process 期刊论文
PHYSICAL REVIEW E, 2011, 卷号: 83, 期号: 5, 页码: 52101
Authors:  Ma, H;  Zhou, HJ;  Ma, H (reprint author), Chinese Acad Sci, Key Lab Frontiers Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(211Kb)  |  Favorite  |  View/Download:120/34  |  Submit date:2013/05/17
Constraint Satisfaction Problems  Satisfiability Problems  Cavity Method  Optimization  
From one solution of a 3-satisfiability formula to a solution cluster: Frozen variables and entropy 期刊论文
PHYSICAL REVIEW E, 2009, 卷号: 79, 期号: 3, 页码: -
Authors:  Li, Kang;  Ma, Hui;  Zhou, Haijun;  Li, K , Chinese Acad Sci, Inst Theoret Phys, Beijing 100190, Peoples R China
Adobe PDF(199Kb)  |  Favorite  |  View/Download:154/9  |  Submit date:2012/08/02
Constraint Satisfaction Problems  Random Satisfiability Problems  Message-passing Algorithms  Computational-complexity  Glass-transition  
Communities of solutions in single solution clusters of a random K-satisfiability formula 期刊论文
PHYSICAL REVIEW E, 2009, 卷号: 80, 期号: 6, 页码: -
Authors:  Zhou, Haijun;  Ma, Hui;  Zhou, HJ , Chinese Acad Sci, Key Lab Frontiers Theoret Phys, Beijing 100190, Peoples R China
Adobe PDF(930Kb)  |  Favorite  |  View/Download:100/9  |  Submit date:2012/08/02
Constraint Satisfaction Problems  Phase  
Long-range frustration in T=0 first-step replica-symmetry-broken solutions of finite-connectivity spin glasses 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2007, 期号: 1, 页码: -
Authors:  Zhou, Jie;  Ma, Hui;  Zhou, Haijun;  Zhou, J , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
Adobe PDF(431Kb)  |  Favorite  |  View/Download:112/28  |  Submit date:2012/08/02
Vertex-cover Problem  Satisfiability Problems  Cavity Method  Temperature  Phase